Translator Disclaimer
1 November 2007 On degenerations of D-shtukas
Eike Lau
Author Affiliations +
Duke Math. J. 140(2): 351-389 (1 November 2007). DOI: 10.1215/S0012-7094-07-14025-0

Abstract

Let F be a global field of positive characteristic, and let D be a maximal order in a central division algebra over F. We give a precise properness criterion for moduli spaces of D-shtukas with general modifications, which includes the statement that for some division algebras, the space of ordinary D-shtukas is not proper. The proof is based on a result on the smoothness of a suitable stack of complete homomorphisms of D-modules of rank 1

Citation

Download Citation

Eike Lau. "On degenerations of D-shtukas." Duke Math. J. 140 (2) 351 - 389, 1 November 2007. https://doi.org/10.1215/S0012-7094-07-14025-0

Information

Published: 1 November 2007
First available in Project Euclid: 18 October 2007

zbMATH: 1149.14018
MathSciNet: MR2359823
Digital Object Identifier: 10.1215/S0012-7094-07-14025-0

Subjects:
Primary: 11G09 , 11R58 , 14G35

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.140 • No. 2 • 1 November 2007
Back to Top